Mikhail V. Babich

Professor, Doctor of Science
DSC_9686
e-mail: mbabich@pdmi.ras.ru
web-site: http://www.pdmi.ras.ru/~mbabich/

Principal place of business

St. Petersburg Department of V.A. Steklov Institute of Mathematics of the Russian Academy of Sciences.

 Directions of research

  • Integrable systems, particularly,
    • Hamiltonian systems on Lie algebras;
    • symplectic geometry;
    • isomonodromic deformations;
    • algebraic geometry.

Basic Research papers

  1. M.V.Babich «On birational Darboux coordinates on coadjoint orbits of classical complex Lie
    groups, Journal of Mathematical Sciences (New York), 2015, 209:6, 830–844
  2. Mikhail V. Babich, On canonical parametrization of the phase spaces of equations of isomonodromic deformations of Fuchsian systems of dimension $ 2\times 2$. Derivation of the Painlevé VI equation», Russian Mathematical Surveys, 2009, 64:1, 45–127
  3. M.V. Babich, L.A. Bordag, Projective Differential Geometrical Structure of the Painlev\’{e}
    equations», Journal of Differential Equations, v. 157, 452-485, (1999).

Добавить комментарий

Ваш e-mail не будет опубликован. Обязательные поля помечены *

Можно использовать следующие HTML-теги и атрибуты: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>